Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
erik's mom

Dosage question

Hi,

I have a son who started acutane generic 3 months ago - Sotrex (spelling) and it was working like a miracle - it was then taken off the market by the FDA - I was told - they are investigating. The put him on another generic Clavaris and he is getting progressively worse! The doctor says he can only stay on it for 4 months and has bumped him up from 10 to 20 mg. x2 per day - I don't know how this is working yet - any news about the other generic coming back, and is there any drawback to staying on it longer than 4 months - he says after 2 months we can try again for another 4 if it does not work...

thanks

Share this post


Link to post
Share on other sites
Hi,

I have a son who started acutane generic 3 months ago - Sotrex (spelling) and it was working like a miracle - it was then taken off the market by the FDA - I was told - they are investigating. The put him on another generic Clavaris and he is getting progressively worse! The doctor says he can only stay on it for 4 months and has bumped him up from 10 to 20 mg. x2 per day - I don't know how this is working yet - any news about the other generic coming back, and is there any drawback to staying on it longer than 4 months - he says after 2 months we can try again for another 4 if it does not work...

thanks

Hi,

I am a male 21 years of age and i have had chest and back acne for a long time. Since i was a teen. i never had bad acne on the face just a few zits here and there. I have been on almost every antibiotic and finally my doctor put me on claravis. I just started three weeks ago on 20 mg twice a day. I have read that with accutane the acne gets worse before it gets better. i was told by my doctor that the higher dosage you can handle will reduce the risks of acne coming back and having to do another cycle. Also i was told i would be on it for six months. my face is already less oily, but i haven't seen much of a change anywhere else. My brother took accutane when he was younger and now years later he hadly ever gets a pimple. I wish your son the best. I will keep updated on my progress and dosage as well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×